# SDR SWIA2021071459496

- Difficulty date: February 22, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR RAILS HAVE CORROSION 8 TOTAL     (C-CHECK RO 7/10/2021)    FABRICATED NEW CARGO RETRIEVAL SYSTEM TRACKS (6 EACH) IAW REO 670-25-51-043 REV - - DATED 2021-04-29. REF ATTACHED CONTINUATION FOR WORK PERFORMED. REF CAMP 22250839 FOR INSTALL OF NEW SERVICEABLE TRACKS
